MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. ADMIN SET 20DP W/ FILTER Y SITE CLMP; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. ADMIN SET 20DP W/ FILTER Y SITE CLMP; INTRAVASCULAR ADMINISTRATION SET
Model Number B2-70071-DF
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that 2 admin sets 20dp w/ filter y site clmp leaked from the filter near the patient during use.The following information was provided by the initial reporter: "on (b)(6) 2021 a user reported that an administration set model b2-70071-df, lot 20085018 was leaking at the filter closest to the patient.It happened on two separate occasions (second separate complaint will be sent).Operator rn.Medication entyvio.Patient involved.Patient not harmed.User is unsure of the exact date.Happened over the last couple of weeks.".

Brand Name
ADMIN SET 20DP W/ FILTER Y SITE CLMP
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key11548124
Report Number9616066-2021-50529
Device Sequence Number19787111
Product Code FPA
UDI-Device Identifier00814371020167
UDI-Public00814371020167
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/20/2023
Device Model NumberB2-70071-DF
Device Catalogue NumberB2-70071-DF
Device Lot Number20085018
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2021
Initial Report FDA Received Date03/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1